# SDR FDEA201207102528

- Difficulty date: July 10, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA80981
- Condition: Misrepaired
- Location: Bs 826-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LONGERON 52 LEFT MISREPAIRED BETWEEN BS 826 AND 840. REPAIRED IAW  SRM 51-31-01 VOLUME II REVISION 99.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 115.
